Alert archive / Kansas / Tornado Warnings in 2022

Tornado Warning 6, NWS Wichita, KS

April 29, 2022Butler County, Greenwood County, Kansas

NWS Wichita, KS issued this tornado warning at Apr 29, 2022, 9:11 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2022, 9:11 PM CDT (02:11 UTC)
Expired
Apr 29, 2022, 10:00 PM CDT
In force
49 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Butler County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 9:44 PM CDTTORNADO 17 W Eureka, KSSTORM SURVEY FOUND A ROLLED CAMPER AND A TOSSED OUTBUILDING.
Apr 29, 9:45 PM CDTTSTM WND DMG6 W Eureka, KSSURVEY REVEALED A SNAPPED TREE TRUNK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 3:34 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2022-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2022-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1788 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.2
Supercell composite
14.3

Open this sounding in Storm Lab

The text

As transmitted.

951 
WFUS53 KICT 300211
TORICT
KSC015-073-300300-
/O.NEW.KICT.TO.W.0006.220430T0211Z-220430T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
911 PM CDT Fri Apr 29 2022

The National Weather Service in Wichita has issued a

* Tornado Warning for...
  East central Butler County in south central Kansas...
  Southwestern Greenwood County in southeastern Kansas...

* Until 1000 PM CDT.
    
* At 911 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles northeast of Leon, moving east at 30 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Butler and southwestern Greenwood Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3766 9668 3775 9677 3791 9640 3773 9639
TIME...MOT...LOC 0211Z 249DEG 24KT 3777 9665 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

KETCHAM
3 follow-up statements
802 
WWUS53 KICT 300234
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
934 PM CDT Fri Apr 29 2022

KSC015-073-300300-
/O.CON.KICT.TO.W.0006.000000T0000Z-220430T0300Z/
Butler KS-Greenwood KS-
934 PM CDT Fri Apr 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST
CENTRAL BUTLER AND WEST CENTRAL GREENWOOD COUNTIES...
    
At 934 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles west of Eureka, moving northeast at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Butler and west central Greenwood Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3773 9653 3781 9663 3791 9640 3778 9639
TIME...MOT...LOC 0234Z 240DEG 22KT 3784 9649 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

KETCHAM
208 
WWUS53 KICT 300247
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
947 PM CDT Fri Apr 29 2022

KSC015-300257-
/O.CAN.KICT.TO.W.0006.000000T0000Z-220430T0300Z/
Butler KS-
947 PM CDT Fri Apr 29 2022

...THE TORNADO WARNING FOR EAST CENTRAL BUTLER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

LAT...LON 3778 9652 3785 9652 3791 9640 3779 9639
TIME...MOT...LOC 0247Z 249DEG 24KT 3787 9639 

$$

KSC073-300300-
/O.CON.KICT.TO.W.0006.000000T0000Z-220430T0300Z/
Greenwood KS-
947 PM CDT Fri Apr 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST
CENTRAL GREENWOOD COUNTY...
    
At 947 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Eureka, moving east at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
west central Greenwood County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3778 9652 3785 9652 3791 9640 3779 9639
TIME...MOT...LOC 0247Z 249DEG 24KT 3787 9639 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

KETCHAM
702 
WWUS53 KICT 300253
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
953 PM CDT Fri Apr 29 2022

KSC073-300302-
/O.EXP.KICT.TO.W.0006.000000T0000Z-220430T0300Z/
Greenwood KS-
953 PM CDT Fri Apr 29 2022

...THE TORNADO WARNING FOR WEST CENTRAL GREENWOOD COUNTY WILL EXPIRE
AT 1000 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

LAT...LON 3778 9652 3785 9652 3791 9640 3779 9639
TIME...MOT...LOC 0252Z 249DEG 24KT 3788 9635 

$$

KETCHAM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 29, 6:12 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 29, 6:12 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
612 PM CDT Fri Apr 29 2022

.SHORT TERM...(This evening through Monday night)
Issued at 256 PM CDT Fri Apr 29 2022

Convective trends/severe mode the main concern/challenge this
evening. Little change from previous thinking/discussions, as warm
sector continues to destabilize with dry-line (DL) at 19z starting
to mix eastward from GBD to just east of PTT/P28 line. So, expect
the DL focus to be situated just west of the I-135 corridor in
the 21z-00z time frame where 2500-3000 j/kg MLCape should reside
with weakening inhibition. IF DL convection can develop, then very
favorable bulk shear of 45-50 kts normal to the DL, around 100
j/kg 0-3km Cape and increasing low level helicity with backing
near surface flow toward around 00z will support supercells with
potential for significant large hail and tornadoes across south
central Kansas into the Flint Hills through early this evening.
Otherwise, there remains rather high confidence in quasi-linear
strong to severe convection as the cold front merges with the DL
late this evening/tonight as it progresses eastward from the I-
135 corridor across the Flint Hills into southeast Kansas. This
will pose mainly a damaging wind threat with some potential for
marginally large hail early on.

A drier and cooler regime will follow on Saturday as the upper low
deepens over the Upper Midwest. Some diurnally enhanced stratocu
could drift over portions of central and eastern Kansas with gusty
northwest winds diminishing late in the day. Dry weather expected on
Sunday with return southerly flow and mild/near seasonal
temperatures.

Sunday night-Monday: Strong low level moisture transport Sunday
night may result in moderate instability with sufficient cloud
bearing shear for strong storms with potential MCS moving across
southern Kansas. Then on Monday the warm front will bow northward
putting at least portions of southern and eastern Kansas in the
very moist unstable warm sector ahead of another vigorous upper
trof moving into the central Plains. Of course the NAM is more
bullish with the Sunday night-Monday scenario over the GFS.
Nonetheless, another dry-line/cold frontal merger scenario looks
to evolve along/east of I- 135 in the late afternoon/evening with
higher probability of severe wind/squall line, though conditional
chances again for somewhat more isolated storms/supercells across
far southern Kansas or more probable northern Oklahoma at the
moment.

Darmofal

.LONG TERM...(Tuesday through Friday)
Issued at 256 PM CDT Fri Apr 29 2022

A more typical active Spring-time pattern will prevail next week.
Another upper low will be somewhat slower to progress eastward
from the western conus into the Plains Wednesday into Thursday.
The medium range ensemble members show some variance late in the
week, so confidence is lower especially on PoP trends.

KED

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 612 PM CDT Fri Apr 29 2022

Isolated strong/severe convection is possible until mid-evening
along a dry-line. Otherwise, stronger forcing along an eastward
advancing cold front is expected to result in a line of storms
later this evening/overnight from central into eastern Kansas.
While mainly VFR cigs, brief MVFR cigs/vsbys and locally strong
downburst winds are possible in and near convection. Gusty
northwest winds are expected behind the front on Saturday.

KED

&&

.FIRE WEATHER...
Issued at 256 PM CDT Fri Apr 29 2022

Gusty northwest winds on Saturday will result in very high
grassland fire danger from late morning through the afternoon
across portions of central Kansas, mainly west of highway 14.
Otherwise, fire weather concerns are expected to be low to
moderate Sunday into next week with periodic chances for
widespread wetting rains.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    52  74  46  75 /  60   0   0   0
Hutchinson      51  73  44  74 /  30   0   0  10
Newton          51  72  45  74 /  60   0   0   0
ElDorado        51  73  46  74 /  70   0   0   0
Winfield-KWLD   51  75  46  76 /  60   0   0   0
Russell         48  71  42  74 /  30  10   0  10
Great Bend      49  72  42  74 /  20   0   0  10
Salina          51  72  44  74 /  40  10   0  10
McPherson       50  72  44  73 /  40   0   0  10
Coffeyville     55  75  48  76 /  80  10   0   0
Chanute         54  73  47  75 /  70  10   0   0
Iola            54  72  47  73 /  70  10   0   0
Parsons-KPPF    55  74  47  75 /  80  10   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM CDT this evening for KSZ049-051>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...KED
LONG TERM...KED
AVIATION...KED
FIRE WEATHER...KED
Hazardous weather outlook, Apr 29, 3:28 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
328 PM CDT Fri Apr 29 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-302030-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
328 PM CDT Fri Apr 29 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

There is a chance for significant supercell thunderstorms late
this afternoon and early evening across portions of central and
south central Kansas into the Flint Hills. If storms form just
ahead of a dry-line front, they will be capable of producing
baseball size hail, damaging winds in excess of 70 mph and
tornadoes. Thunderstorms will become likely along a cold front this
evening which will overtake the dry-line as it moves from central
and south central Kansas into southeast Kansas tonight. This line
of storms will be capable of mainly quarter size hail and damaging
winds to 65 mph until about 2 am.

Very high grassland fire danger is expected late this afternoon and
early evening behind the the dry-line, mainly along and west of
I-135. Strong south to southwest winds will continue as well along
and ahead of the dry-line into the evening. Refer to the Wind
Advisory for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Very high grassland fire danger is expected Saturday from late
morning through the afternoon across portions of central Kansas,
mainly along and west of highway 14.

There is a good chance for thunderstorms Sunday night through Monday
night. Some of these storms could be strong to severe. Periodic
chances for storms will exist Wednesday into Thursday with some
potential for at least strong to marginally severe storms.

.SPOTTER INFORMATION STATEMENT...

Storm spotters may be needed late this afternoon and evening.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, Apr 29, 7:56 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             ANDOVER                 37.69N 97.14W
04/29/2022  M1.00 INCH       BUTLER             KS   NWS EMPLOYEE

&&
Local storm report, Apr 29, 8:03 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TORNADO          5 WNW TAMPA             38.57N 97.24W
04/29/2022                   MARION             KS   TRAINED SPOTTER

            ONGOING LANDSPOUT TORNADO.

&&

JC
Local storm report, Apr 29, 8:25 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
825 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TORNADO          4 W AUGUSTA             37.69N 97.05W
04/29/2022                   BUTLER             KS   TRAINED SPOTTER

            SPOTTER WAS IN AUGUSTA LOOKING WEST AT THE
            TORNADO AND THE TORNADO HAD JUST CROSSED
            HIGHWAY 400 TO THE NORTH.

&&
Local storm report, Apr 29, 8:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
849 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TORNADO          EL DORADO               37.82N 96.86W
04/29/2022                   BUTLER             KS   TRAINED SPOTTER

            TORNADO JUST SW OF TOWN.

&&

KEVIN.DARMOFAL
Local storm report, Apr 29, 9:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
902 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND GST     EAST WICHITA            37.68N 97.26W
04/29/2022  M70 MPH          SEDGWICK           KS   PUBLIC

            PUBLIC CITIZEN REPORTED WIND GUSTS OF 65 TO
            70 MPH IN EASTBOROUGH NEAR THE WSU CAMPUS.

&&
Local storm report, Apr 29, 9:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             2 W ROSALIA             37.82N 96.66W
04/29/2022  E1.75 INCH       BUTLER             KS   TRAINED SPOTTER

&&

KEVIN.DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:00 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick14 min
Apr 29, 7:16 PM CDTSpecial Weather StatementICTChase59 min
Apr 29, 7:21 PM CDTSpecial Weather StatementICTSedgwick54 min
Apr 29, 7:23 PM CDTSevere Thunderstorm WarningICTChase, Marion31 min
Apr 29, 7:29 PM CDTSevere Thunderstorm WarningICTButler, Marion16 min
Apr 29, 7:32 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick43 min
Apr 29, 8:00 PM CDTTornado WarningICTMarion45 min
Apr 29, 8:04 PM CDTDust Storm WarningICTBarton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more56 min
Apr 29, 8:07 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick53 min
Apr 29, 8:10 PM CDTTornado WarningICTButler, Sedgwick50 min
Apr 29, 8:16 PM CDTTornado Warning Tornado observedICTHarvey, Marion29 min
Apr 29, 8:21 PM CDTSevere Thunderstorm WarningICTChase18 min
Apr 29, 8:28 PM CDTSevere Thunderstorm WarningICTGreenwood62 min
Apr 29, 8:32 PM CDTSevere Thunderstorm WarningICTChase, Marion43 min
Apr 29, 8:33 PM CDTTornado WarningICTGreenwood42 min
Apr 29, 8:36 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion39 min
Apr 29, 8:44 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick46 min
Apr 29, 8:51 PM CDTTornado Warning Tornado observedICTButler54 min
Apr 29, 8:53 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion52 min
Apr 29, 9:15 PM CDTSevere Thunderstorm Warning Considerable damage threatICTButler, Sedgwick30 min
Apr 29, 9:30 PM CDTTornado Warning Tornado observedConsiderable damage threatICTButler, Greenwood24 min
Apr 29, 9:36 PM CDTSevere Thunderstorm Warning Considerable damage threatICTButler, Sedgwick54 min
Apr 29, 9:54 PM CDTSevere Thunderstorm WarningICTButler, Greenwood66 min
Apr 29, 10:02 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner28 min
Apr 29, 10:16 PM CDTSevere Thunderstorm WarningICTCowley, Sumner59 min
Apr 29, 10:25 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood, Sumner65 min
Apr 29, 10:34 PM CDTSevere Thunderstorm WarningICTAllen, Woodson26 min
Apr 29, 10:49 PM CDTSpecial Weather StatementICTAllen, Wilson, Woodson41 min
Apr 29, 11:03 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk, Sumner57 min
Apr 29, 11:39 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk, Montgomery, Wilson66 min
Apr 30, 12:19 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery41 min
Apr 30, 12:53 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery82 min
Apr 30, 2:42 AM CDTWind AdvisoryICTBarton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more16 hr

Nearby

Tornado Warnings in Kansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.